Advanced Search
Article Contents
Article Contents

The one dimensional shallow water equations with Dirichlet boundary conditions on the velocity

Abstract Related Papers Cited by
  • In the present article we consider the nonviscous Shallow Water Equations in space dimension one with Dirichlet boundary conditions for the velocity and we show the locally in time well-posedness of the model.
    Mathematics Subject Classification: 35A07, 35B45, 35F30, 35L60.


    \begin{equation} \\ \end{equation}
  • [1]

    M. J. P. Cullen, Analysis of the semi-geostrophic shallow water equations, Phys. D, 237 (2008), 1461-1465.doi: doi:10.1016/j.physd.2008.03.014.


    C. D. Levermore and M. Sammartino, A shallow water model with eddy viscosity for basins with varying bottom topography, Nonlinearity, 14 (2001), 1493-1515.doi: doi:10.1088/0951-7715/14/6/305.


    P.-L. Lions, B. Perthame and P. E. Souganidis, Existence and stability of entropy solutions for the hyperbolic systems of isentropic gas dynamics in Eulerian and Lagrangian coordinates, Comm. Pure Appl. Math., 49 (1996), 599-638.doi: doi:10.1002/(SICI)1097-0312(199606)49:6<599::AID-CPA2>3.0.CO;2-5.


    P.-L. Lions, B. Perthame and P. E. Souganidis, Weak stability of isentropic gas dynamics for $\gamma=5/3$, in "Progress in Elliptic and Parabolic Partial Differential Equations" (Capri, 1994), vol. 350 of Pitman Res. Notes Math. Ser., Longman, Harlow, (1996), 184-192.


    A. Majda, Vorticity and the mathematical theory of incompressible fluid flow, in "Frontiers of the Mathematical Sciences: 1985," (New York, 1985), Comm. Pure Appl. Math., 39 (1986), S187-S220.


    A. J. Majda, "Compressible Fluid Flows and Systems of Conservation Laws in Several Space Variables," Springer-Verlag, New York, 1984.


    A. J. Majda and A. L. Bertozzi, "Vorticity and Incompressible Flow," Cambridge texts in applied mathematics, Cambridge University Press, New York, 2002.


    P. Orenga, Un théorème d'existence de solutions d'un problème de shallow water, Arch. Rational Mech. Anal., 130 (1995), 183-204.doi: doi:10.1007/BF00375155.


    D. Pritchard and L. Dickinson, The near-shore behaviour of shallow-water waves with localized initial conditions, J. Fluid Mech., 591 (2007), 413-436.doi: doi:10.1017/S002211200700835X.


    J. M. Rakotoson, R. Temam and J. Tribbia, Remarks on the nonviscous shallow water equations, Indiana University Mathematics Journal, 57 (2008), 2969-2998.doi: doi:10.1512/iumj.2008.57.3699.


    M. E. Taylor, Partial differential equations. III, vol. 117 of Applied Mathematical Sciences, Springer-Verlag, New York, 1997, Nonlinear equations, Corrected reprint of the 1996 original.

  • 加载中

Article Metrics

HTML views() PDF downloads(102) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint